# SDR ASAA2019082653472

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,030 hours, 14,016 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE. FOUND CIRCUIT BREAKER P18-1, E1 POPPED. GROUNDED - YES. PERFORMED AUTOTHROTTLE SYSTEM TEST PER B737-800 AMM 22-31-00-710-802. NO FAULTS NOTED. PERFORMED LAND VERIFY PER AMM 22-11-00-700-801. NO FAULTS NOTED.
